# SDR COMA0860109

- Difficulty date: February 4, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 20,008 hours, 16,953 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2512
- Condition: Faulty
- Location: T/E Flap
- Part time: 13,800 hours, 11,331 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5620 - RECEIVED FLAP FAIL CAUTION MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED INBOARD ACTUATOR ON LEFT OUTBOARD FLAP.  PERFORMED CARD SI-2-2710001.  NO FURTHER DEFECTS.
